Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 18175 |
P. Maj, S. Muroya Lei, K. Siek, L. Di Grazia, and J. Vitek, “The fault in our stars: Designing reproducible large-scale code analysis experiments,” in 38th European Conference on Object-Oriented Programming, Vienna, Austria, 2024, vol. 313.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18530 |
S. Bose, T. A. Henzinger, K. Lehtinen, S. Schewe, and P. Totzke, “History-deterministic timed automata,” Logical Methods in Computer Science, vol. 20, no. 4. EPI Sciences, pp. 1–28, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18955 |
A. Casares, M. Pilipczuk, M. Pilipczuk, U. S. Souza, and K. S. Thejaswini, “Simple and tight complexity lower bounds for solving Rabin games,” in 2024 Symposium on Simplicity in Algorithms, Alexandria, VA, United States, 2024, pp. 160–167.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 15168 |
M. Filakovský, T. V. Nakajima, J. Opršal, G. Tasinato, and U. Wagner, “Hardness of linearly ordered 4-colouring of 3-colourable 3-uniform hypergraphs,” in 41st International Symposium on Theoretical Aspects of Computer Science, Clermont-Ferrand, France, 2024, vol. 289.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 9651 |
M. Dymond and V. Kaluza, “Divergence of separated nets with respect to displacement equivalence,” Geometriae Dedicata, vol. 218. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14660 |
G. Ivanov and M. Naszódi, “Quantitative Steinitz theorem: A polynomial bound,” Bulletin of the London Mathematical Society, vol. 56, no. 2. London Mathematical Society, pp. 796–802, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18617 |
D. Beďatš, “Separation of variables for scalar-valued polynomials in the non-stable range,” Journal of Algebra, vol. 651. Elsevier, pp. 281–304, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 13974 |
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” Discrete and Computational Geometry, vol. 72. Springer Nature, pp. 831–848, 2024.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 18917 |
B. Aronov, A. Basit, I. Ramesh, G. Tasinato, and U. Wagner, “Eight-partitioning points in 3D, and efficiently too,” in 40th International Symposium on Computational Geometry, Athens, Greece, 2024, vol. 293, p. 8:1-8:15.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18483 |
V. Kaloshin, E. Koudjinan, and K. Zhang, “Birkhoff conjecture for nearly centrally symmetric domains,” Geometric and Functional Analysis, vol. 34. Springer Nature, pp. 1973–2007, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18065 |
X. Hou, Y. Pan, and Q. Zhou, “Dynamical classification of analytic one-frequency quasi-periodic SO(3,R)-cocycles,” Advances in Mathematics, vol. 457. Elsevier, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18604 |
P. De Nooijer et al., “Removing popular faces in curve arrangements,” Journal of Graph Algorithms and Applications, vol. 28, no. 2. Brown University, pp. 47–82, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 14888 |
P. De Nooijer et al., “Removing popular faces in curve arrangements,” in 31st International Symposium on Graph Drawing and Network Visualization, Isola delle Femmine, Palermo, Italy, 2024, vol. 14466, pp. 18–33.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18586 |
K. S. CZUDEK and D. Dolgopyat, “The central limit theorem and rate of mixing for simple random walks on the circle,” Alea, vol. 21, no. 2. Instituto Nacional de Matematica Pura e Aplicada, pp. 1853–1865, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17231 |
C. Fiorebe, “Examples of projective billiards with open sets of periodic orbits,” Discrete and Continuous Dynamical Systems- Series A, vol. 44, no. 11. AIMS, pp. 3287–3301, 2024.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18524 |
A. J. G. O’Grady, M. R. Drout, K. F. Neugent, B. Ludwig, Y. L. L. Götberg, and B. M. Gaensler, “Binary yellow supergiants in the Magellanic Clouds. I. Photometric candidate identification,” Astrophysical Journal, vol. 975. IOP Publishing, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv